Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 36, NWS Springfield, MO

August 8, 2022Greene County, Webster County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 8, 2022, 5:28 PM CDT for Greene County, Webster County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2022, 5:28 PM CDT (22:28 UTC)
Expired
Aug 8, 2022, 11:23 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 3 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:18 PM CDTFLASH FLOOD2 E Republic, MOEXCESSIVE RAIN CAUSED FLASH FLOODING ACROSS HINES STREET NEAR BROOKLINE FIRE DEPARTMENT STATION 2.
Aug 8, 6:19 PM CDTFLASH FLOOD1 S Republic, MOREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WGUS53 KSGF 082228
FFWSGF
MOC077-225-090430-
/O.NEW.KSGF.FF.W.0036.220808T2228Z-220809T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
528 PM CDT Mon Aug 8 2022

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Greene County in southwestern Missouri...
  Southwestern Webster County in southwestern Missouri...

* Until 1130 PM CDT Monday.

* At 528 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Springfield, Republic, Battlefield, Strafford, Willard, 
  Rogersville, Ash Grove and Brookline.

This includes the following low water crossings...
  Wilson Creek at Farm Road 156, Sac River at County Road 1247, 
  Clear Creek at Farm Road 87, Panther Creek at Highway B and Wilson 
  Creek at Farm Road 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3739 9362 3737 9346 3723 9342 3723 9330
      3726 9325 3728 9308 3727 9301 3709 9302
      3710 9361 3728 9361 3728 9363

FLASH FLOOD...RADAR INDICATED

$$

DC
1 follow-up statement
322 
WGUS73 KSGF 090423
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1123 PM CDT Mon Aug 8 2022

MOC077-225-090433-
/O.CAN.KSGF.FF.W.0036.000000T0000Z-220809T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-Webster MO-
1123 PM CDT Mon Aug 8 2022

...FLASH FLOOD WARNING IS CANCELLED FOR GREENE AND SOUTHWESTERN 
WEBSTER COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 700 AM CDT Tuesday for 
portions of central, east central, south central, and southwest 
Missouri.

LAT...LON 3739 9362 3737 9346 3723 9342 3723 9330
      3726 9325 3728 9308 3727 9301 3709 9302
      3710 9361 3728 9361 3728 9363

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:01 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 8, 3:01 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
301 PM CDT Mon Aug 8 2022

Key Messages:

1. Scattered showers and thunderstorms today. Isolated gusty
downburst winds and flash flooding will be the main hazards
through tonight. Flood Watch northeast of Springfield.

2. Scattered showers and thunderstorms again Tuesday, mainly along
and south of Interstate 44.

3. Slightly less hot the first half of the work week with cloud
cover and precipitation overhead.

4. Mostly dry forecast the second half of the week with near to
slightly above normal temperatures.

.SHORT TERM...(This evening through Tuesday)
Issued at 200 PM CDT Mon Aug 8 2022

Synoptic Pattern and Current Conditions: Water Vapor imagery
revealed an upper level low across southern Missouri-northern
Arkansas. This low was slowly drifting west ahead of an incoming
shortwave trough across the central/northern Plains. A surface
front was now moving into the far northern portion of the CWA with
temps in the 90s ahead of the front with temps in the 70s-80s back
behind the front.

The airmass across the area was moist and unstable with ML cape
values in the 2000-3000j/kg range. PW values have increased from
this morning and are now likely in the 1.7-2.0in range. Wind shear
was very weak with 850mb-300mb mean winds around 5-10kts. Low
level lapse rates were very steep (9C/km). Theta E diffs were in
the 25-35C range therefore the environment is conducive to
localized severe downdrafts.

Areas of showers and thunderstorms have developed this afternoon
east and south of Springfield in a unstable and a uncapped
environment. These storms will continue to be pulse storms with a
few severe downbursts and localized flash flooding possible.

Of greater concern will be later this evening and tonight as the
cold front continues to move closer to Interstate 44 and interacts
with a unstable airmass and the lift from the upper level low. The
12z HREF data supports a very high probability (>70%) of
thunderstorms developing along the Interstate 44 corridor from
Springfield northeast to Rolla/Lake of the Ozarks. These storms
could develop/train over the same areas and with the high moisture
content/instability, both severe pulse storms and flash flooding
is possible. HREF local probability matched mean data is showing
2-5 inches pockets northeast of Springfield, within a greater area
of smaller amounts of 1 inch or less. This area has also seen
more rain recently versus other areas therefore we will issue a
Flood Watch for this area northeast of Springfield for this
evening and tonight. Other areas further west will see less
amounts of rainfall.

The cold front will slow overnight and additional showers and
thunderstorms will be likely across the area, especially east of
Springfield. The front will likely move just south of I-44 during
the day Tuesday therefore chances of rain Tuesday will mainly be
across the southern CWA. The latest RAP does indicate 2000j/kg of
ML cape south of I-44 Tuesday afternoon therefore will need to
monitor for more pulse storms and isolated flash flooding.

.LONG TERM...(Tuesday Night through Monday)
Issued at 200 PM CDT Mon Aug 8 2022

Overall Synoptic Pattern: The Ensemble Cluster Analysis reveals
pretty high confidence that the area will remain just to the east
of the upper level high across the plains.

Temperatures: Ensemble guidance and NBM data supports temperatures
generally at or slightly above average. NBM spreads are only 5-6
degrees with highs ranging from the upper 80s to lower 90s
expected from mid week into the weekend.

Precipitation Chances: The ensemble means indicate very low
probabilities (less than 20%) of seeing precip in this pattern.
Therefore most areas will likely remain dry through the rest of
the week into the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon Aug 8 2022

VFR conditions are expected through the TAF period, outside of
any scattered thunderstorms. Thunderstorms will develop this
afternoon and continue through the evening. They will be very
scattered in nature and hard to pinpoint where they will occur.
Have carried VCTS and Prob30s for now however amendments are
possible. Gusty winds are likely under any thunderstorm. Winds
will remain out of the south to southwest through the period,
turning more northerly by the end of the TAF period and beyond.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, Aug 8, 3:38 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
338 PM CDT Mon Aug 8 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
338 PM CDT Mon Aug 8 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive heat risk.
  Elevated excessive rainfall risk

DISCUSSION...

Scattered showers and thunderstorms are expected to increase in
coverage and intensity this evening, lasting into the overnight
hours. Downburst winds up to 60 mph will be possible with the
strongest storms, especially east of Springfield. Frequent cloud
to ground lightning is likely.

Some locations east and northeast of Springfield could see very
heavy rainfall rates of two to three inches per hour this evening.
If this occurs then flash flooding would result and a Flood Watch
is in effect east-northeast of Springfield through the overnight
hours.

Heat indices have reached 100 to 105 degrees this afternoon west
of Springfield. These values will slowly decrease this evening as
cloud cover increases.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional thunderstorms may develop Tuesday afternoon and
evening, mainly along and south of the Interstate 44 corridor.

Heat index values in the middle 90s are likely through the rest of
the week and into the weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Aug 8, 3:58 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT MON AUG 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     CABOOL                  37.13N 92.10W
08/08/2022                   TEXAS              MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS BLEW DOWN A
            UTILITY POLE IN CABOOL.

&&

DC
Special weather statement, Aug 8, 4:04 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
404 PM CDT Mon Aug 8 2022

MOZ092-096-082145-
Douglas MO-Wright MO-
404 PM CDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of south central Wright
and central Douglas Counties through 445 PM CDT...

At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mansfield, or near Ava, moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ava...                            Mansfield...
Squires...                        Brushyknob...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3683 9274 3706 9274 3712 9250 3691 9232
      3683 9247
TIME...MOT...LOC 2104Z 341DEG 12KT 3703 9261

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Aug 8, 5:07 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
507 PM CDT Mon Aug 8 2022

MOZ090-082245-
Greene MO-
507 PM CDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of southwestern Greene
County through 545 PM CDT...

At 507 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springfield...                    Republic...
Battlefield...                    Willard...
Brookline...                      Bois D'arc...

This includes Interstate 44 between mile markers 65 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3710 9349 3725 9352 3730 9342 3728 9330
      3716 9324 3709 9331
TIME...MOT...LOC 2207Z 306DEG 9KT 3720 9338

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Aug 8, 5:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
509 PM CDT Mon Aug 8 2022

MOZ106-082245-
Oregon MO-
509 PM CDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of northwestern Oregon
County through 545 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Mountain View, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomasville...                    Rover...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3677 9168 3679 9168 3679 9166 3688 9166
      3689 9165 3688 9151 3676 9149 3671 9161
TIME...MOT...LOC 2209Z 306DEG 9KT 3683 9163

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Aug 8, 5:17 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Springfield MO
517 PM CDT Mon Aug 8 2022

MOZ088-089-094-082245-
Jasper MO-Dade MO-Lawrence MO-
517 PM CDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of northwestern
Lawrence, southeastern Jasper and southwestern Dade Counties through
545 PM CDT...

At 517 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Miller, or 14 miles northwest of Mount Vernon, moving
southwest at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carthage...                       Sarcoxie...
Miller...                         Stotts City...
Avilla...                         La Russell...
Reeds...                          Red Oak...
Maple Grove...                    Dudenville...

This includes Interstate 44 between mile markers 20 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3709 9431 3724 9429 3733 9409 3732 9376
      3711 9391 3704 9410 3705 9413
TIME...MOT...LOC 2217Z 042DEG 10KT 3723 9402

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Aug 8, 5:21 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
521 PM CDT Mon Aug 8 2022

MOZ070-071-082245-
Phelps MO-Pulaski MO-
521 PM CDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of northern Pulaski and
west central Phelps Counties through 545 PM CDT...

At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dixon, or 9 miles northeast of Waynesville, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Fort Leonard Wood...     Waynesville...
St. Robert...                     Dixon...
Crocker...                        Laquey...
Devil's Elbow...                  Swedeborg...
Jerome...

This includes Interstate 44 between mile markers 151 and 169, and
between mile markers 171 and 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3801 9214 3801 9204 3799 9195 3782 9189
      3771 9211 3777 9231 3795 9237 3802 9215
TIME...MOT...LOC 2221Z 163DEG 7KT 3793 9210

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 12:56 PM CDTSevere Thunderstorm WarningSGFOregon39 min
Aug 8, 1:24 PM CDTSevere Thunderstorm WarningSGFShannon51 min
Aug 8, 2:19 PM CDTSevere Thunderstorm WarningSGFWebster, Wright41 min
Aug 8, 2:43 PM CDTFlood WatchSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 5 more16 hr
Aug 8, 2:45 PM CDTSevere Thunderstorm WarningSGFWright26 min
Aug 8, 2:47 PM CDTSpecial Weather StatementSGFDent43 min
Aug 8, 3:13 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright47 min
Aug 8, 3:58 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas21 min
Aug 8, 4:02 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper43 min
Aug 8, 4:04 PM CDTSpecial Weather StatementSGFDouglas41 min
Aug 8, 4:20 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster40 min
Aug 8, 4:30 PM CDTSevere Thunderstorm WarningSGFPulaski45 min
Aug 8, 4:32 PM CDTSevere Thunderstorm WarningSGFDouglas43 min
Aug 8, 4:36 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon14 min
Aug 8, 4:40 PM CDTSevere Thunderstorm WarningSGFBarton, Dade34 min
Aug 8, 4:47 PM CDTSevere Thunderstorm WarningSGFLawrence28 min
Aug 8, 4:49 PM CDTFlash Flood WarningSGFPulaski4 hr
Aug 8, 5:01 PM CDTSevere Thunderstorm WarningSGFDade44 min
Aug 8, 5:05 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark40 min
Aug 8, 5:07 PM CDTSpecial Weather StatementSGFGreene38 min
Aug 8, 5:09 PM CDTSpecial Weather StatementSGFOregon36 min
Aug 8, 5:17 PM CDTSpecial Weather StatementSGFLawrence28 min
Aug 8, 5:21 PM CDTSpecial Weather StatementSGFPulaski24 min
Aug 8, 5:27 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence48 min
Aug 8, 5:29 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence26 min
Aug 8, 5:31 PM CDTSevere Thunderstorm WarningSGFOzark17 min
Aug 8, 5:33 PM CDTSevere Thunderstorm WarningSGFGreene42 min
Aug 8, 5:40 PM CDTSpecial Weather StatementSGFNewton50 min
Aug 8, 5:53 PM CDTSevere Thunderstorm WarningSGFJasper, Newton27 min
Aug 8, 5:54 PM CDTSevere Thunderstorm WarningSGFNewton25 min
Aug 8, 6:00 PM CDTSpecial Weather StatementSGFOzark30 min
Aug 8, 6:04 PM CDTSpecial Weather StatementSGFTaney26 min
Aug 8, 6:10 PM CDTSevere Thunderstorm WarningSGFGreene, Polk50 min
Aug 8, 6:13 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney47 min
Aug 8, 6:17 PM CDTSevere Thunderstorm WarningSGFTaney31 min
Aug 8, 6:22 PM CDTFlash Flood WarningSGFChristian, Lawrence6 hr
Aug 8, 6:52 PM CDTFlash Flood WarningSGFBarry, Christian, Stone6 hr
Aug 8, 6:56 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney49 min

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.